# SDR AALA20160917005

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 46,858 hours, 22,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMERGENCY FLASHLIGHT IS NOT BLINKING.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00. OPS CHECKED NORMAL.
